I have had a paragaurd IUD for 8 months. I have experienced heavier periods and more cramping but recently I had a period that started on time but was lighter, then after a week I got more cramps and started a heavier a flow, reverse of usual


The ParaGard intrauterine

The ParaGard intrauterine device, or IUD, is a small plastic and metal birth control device that is placed inside the uterus by a doctor for an extended length of time.

More bleeding and heavier periods are a normal side-effect of the ParaGard IUD. IUD's can also disrupt your normal menstrual cycle. If you are bleeding so much that it worries you, you should definately let your gynecologist know about the problem.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness